Regularity of the sample paths of a general second order random field
Michael Scheuerer
Stochastic Processes and their Applications, 2010, vol. 120, issue 10, 1879-1897
Abstract:
We study the sample path regularity of a second-order random field (Xt)t[set membership, variant]T where T is an open subset of . It is shown that the conditions on its covariance function, known to be equivalent to mean square differentiability of order k, imply that the sample paths are a.s. in the local Sobolev space . We discuss their necessity, and give additional conditions for the sample paths to be in a local Sobolev space of fractional order [mu]. This finally allows, via Sobolev embeddings, to draw conclusions about a.s. continuous differentiability of the sample paths.
Keywords: Random; fields; General; second-order; processes; Sample; path; properties; Sobolev; spaces (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(10)00132-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:120:y:2010:i:10:p:1879-1897
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().